# SDR IPXA2020100661023

- Difficulty date: September 25, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 75,162 hours, 16,351 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stiffener
- Part number: 491B330033001
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C NR 3 ENGINE OUTBOARD T/R FAS A SUPPORT BRACKET/STIFFENER CRACKED AT THE 4 O'CLOCK POSITION.  REMOVED AND REPLACED STIFFENER, IAW SRM 54-01-42.  (MINOR)
